Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PLEASE Can anyone relate sammi

Posted by BRC on October 17, 2004, at 19:06:28

In reply to PLEASE Can anyone relate, posted by sammi on October 17, 2004, at 18:18:17

Sounds to me like withdrawal effects. If it is you can go back to the dose that you were taking before you started feeling symptoms and if the symptoms seem to dissipate than it is most likely withdrawal symptoms.

But I would check with my doctor or a pharmacist before doing anything.

You can go to websites such as www.crazymeds.org look under withtdrawal and find answers there.

You can also try a google search of Effexor Withdrawal etc. and maybe that could help.

Wish you the best.

BRC


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BRC thread:404226
URL: http://www.dr-bob.org/babble/20041012/msgs/404239.html